Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Child suffering from gripping pain in stomach, loose motion. Medications to be taken?

Good Afternoon Doctor, My baby 2.7 years old.. is suffering from griping pain in her abdomen stomach . Last two days she is having loose motion ( just yellow color water). from today morning she is just sleepy and not liking to eat anything. en if I forcefully feed her, she will vomit it. She had American corn by herself , I think that makes her stomach upset. because 1st time she had by herself. normally we pick each pearl and give. Listed below are her old unexpired medicines for the same scenario, Can I continue it .? emeset syrup Topcef syrup Colicaid Please advise on this. Regards, Sangeetha
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that this problem is due to taking American corn without chewing properly.
You can give Topcef and Colicaid srup and for vomiting Emeset.
Give plenty of liquids, water and electrolytes.
Observe for dehydration and if there is no improvement within a day, consult your doctor and go for treatment.
If dehydration takes place then IV fluids may require.
Ok and take care.
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor